# SDR 2004UALA00698

- Difficulty date: July 26, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 39,937 hours, 14,660 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT FS 365 RBL 10 TO RBL 15 CORRODED.  FABRICATED & INSTALLED NEW WEB AND ANGLE REPAIRS.
